# SDR UPS07149655

- Difficulty date: April 9, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 4,889 hours, 3,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C DENT IN LT FUSELAGE FWD OF CAPTS STBY PITOT TUBE.  COMPLIED EA 300-5330-01-H0782 AND RAS 051472/014/2007 (WITH FATIGUE/ /DAMAGE TOL. JUST, DOC:TBD WITHIN 6 MONTHS).
